# SDR DALA2021100806162

- Difficulty date: October 4, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 66,075 hours, 21,521 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 REPEAT 4L DOOR SLIDE LIGHT ILUMM. WITH DOOR DISARMED. CORRECTIVE ACTION: REPLACED 4L GIRT BAR LOCKS IAW B757 AMM 52-11. OPS CHK NML. COMPLETED RII INSP FOR REMOVAL AND REINSTALLATION OF 4L SLIDE PACK PIN R RUST. (1971078)
